# SDR CA981013012

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Connector
- Part number: 21212G22
- Condition: Corroded
- Location: Bleed Control
- Part time: 22,803 hours
- Component: 9811P55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GROUND POWER SELECTED ON CIRCUIT BREAKER, NR 5B FOR BLEED CONTROL TRIPPED.  INVESTIGATION FOUND THE CROSS-OVER CANNON PLUG 9811-P55 BELOW THE CENTER FLOOR ADJACENT TO LAVATORY CORRODED.  PLUG REPLACED AND WIRE NR 2121-2G22 REPLACED.  PART TC:  23,552.
